# SDR DLM88100851

- Difficulty date: March 31, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 42,904 hours, 34,931 cycles
- Engine: Pwa JT8D219
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Door L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, MX FOUND L1 DOOR SLIDE LANYARD WAS DIFFERENT THEN R1 DOOR. IT WAS DISCOVERED SLIDE LANYARD AT L1 DOOR WAS INSTALLED INCORRECTLY.  THE LANYARD WAS REROUTED AND CORRECTED FOR PROPER OPERATION.
